# SDR SWAA2022022206822

- Difficulty date: May 24, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING WIGGLE PLATE FOR 561BB I/B CORNER IS BROKEN / REMOVED; FABRICATE; AND INSTALLED SERVICEABLE WIGGLE PLATE ON LW LWR SKIN AT T/E; I/B END OF PANEL 561BB PER BOEING DWG 115A3750; AMM 51-21-41-370-802; STEP 3E; AMM 51-21-72-370-804 STEP 5.E; AMM 51-21-99-300-801; STEP 2.E.(6); AND SRM 51-40-02-0G-0; STEP 4; MATERIAL IS BAC1491-7; LOT #1394289-1. BONDED RUB STRIP PER SOPM 20-50-12; STEP 4.BB.
